# SDR AALA202111307157

- Difficulty date: November 9, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725010320000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE REAR SPAR UPPER SURFACE SKIN AT RIB 24. REPAIRED SKIN PER SRM 57-21-11-283-026 AND REPAIR INSTRUCTION R572-58998.
